MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Coyote? ES; Catheter, Angioplasty, Peripheral, Transluminal

BOSTON SCIENTIFIC CORPORATION Coyote? ES; Catheter, Angioplasty, Peripheral, Transluminal
Model Number H74939135202010
Medical Device Problem Codes Material Rupture (1546); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the balloon ruptured, and the procedure was cancelled.A 2mm x 40mm x 145cm coyote? es balloon catheter was selected for use in a femoro-popliteal left leg crossover angioplasty procedure.The patient had vascular calcifications.After dilation, the balloon ruptured during its removal.The device was replaced with a 2mm x 20mm x 143cm coyote? es balloon catheter, and the same problem occurred.Both balloons were successfully removed from the body.The procedure was cancelled.There were no patient complications as a result of this event.

Brand Name
Coyote? ES
Common Device Name
Catheter, Angioplasty, Peripheral, Transluminal
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(763)494-1632
MDR Report Key25477435
Report Number2124215-2026-31324
Device Sequence Number21123340
Product Code LIT
UDI-Device Identifier08714729767176
UDI-Public(01)08714729767176(17)280930(10)37597129
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K093636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939135202010
Device Catalogue NumberH74939135202010
Device Lot Number0037597129
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/22/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2026
Supplement Date Received by Manufacturer07/13/2026
Initial Report FDA Received Date06/11/2026
Supplement Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age78 YR
Patient SexUnknown